Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 12, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Apr 22, 2016, 4:23 PM EDT for Jefferson County, Sevier County, Tennessee. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2016, 4:23 PM EDT (20:23 UTC)
- Expired
- Apr 22, 2016, 5:15 PM EDT
- In force
- 52 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jefferson County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 31 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 4:30 PM EDT | HAIL 1.25 | Sevierville, TN | HALF DOLLAR HAIL IN DOWNTOWN SEVIERVILLE VIA TWITTER. |
| Apr 22, 4:31 PM EDT | HAIL 1 | Sevierville, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted.
594
WUUS54 KMRX 222023
SVRMRX
TNC089-155-222115-
/O.NEW.KMRX.SV.W.0012.160422T2023Z-160422T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
423 PM EDT FRI APR 22 2016
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SEVIER COUNTY IN EASTERN TENNESSEE...
SOUTHEASTERN JEFFERSON COUNTY IN EASTERN TENNESSEE...
* UNTIL 515 PM EDT
* AT 423 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF DANDRIDGE TO SEVIERVILLE TO
NEAR PIGEON FORGE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SEVIERVILLE...DANDRIDGE...PIGEON FORGE...BANEBERRY...PITTMAN CENTER...
HARRISBURG...CHESTNUT HILL AND BIRD CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3585 8368 3590 8368 3602 8359 3604 8326
3600 8326 3601 8328 3591 8329 3589 8332
3587 8331 3587 8329 3584 8328 3582 8326
3581 8327 3582 8328 3575 8328
TIME...MOT...LOC 2023Z 272DEG 22KT 3596 8356 3590 8360 3585 8363
HAIL...1.00IN
WIND...60MPH
$$
05/MA2 follow-up statements
521
WWUS54 KMRX 222037
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
437 PM EDT FRI APR 22 2016
TNC089-155-222115-
/O.CON.KMRX.SV.W.0012.000000T0000Z-160422T2115Z/
SEVIER TN-JEFFERSON TN-
437 PM EDT FRI APR 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHEASTERN SEVIER AND SOUTHEASTERN JEFFERSON COUNTIES...
AT 436 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DANDRIDGE TO 7 MILES NORTH OF PIGEON FORGE TO
NEAR SEVIERVILLE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SEVIERVILLE...PIGEON FORGE...BANEBERRY...PITTMAN CENTER...HARRISBURG...
CHESTNUT HILL AND BIRD CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3582 8357 3589 8357 3598 8351 3604 8326
3600 8326 3601 8328 3591 8329 3589 8332
3587 8331 3587 8329 3584 8328 3582 8326
3581 8327 3582 8328 3575 8328
TIME...MOT...LOC 2036Z 272DEG 22KT 3596 8347 3590 8351 3585 8354
HAIL...1.00IN
WIND...60MPH
$$
05/MA384
WWUS54 KMRX 222051
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
451 PM EDT FRI APR 22 2016
TNC089-222100-
/O.CAN.KMRX.SV.W.0012.000000T0000Z-160422T2115Z/
JEFFERSON TN-
451 PM EDT FRI APR 22 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JEFFERSON COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3580 8346 3587 8346 3593 8341 3593 8340
3591 8339 3592 8335 3590 8331 3589 8332
3587 8331 3587 8329 3584 8328 3582 8326
3581 8327 3582 8328 3575 8328
TIME...MOT...LOC 2050Z 286DEG 24KT 3591 8334 3585 8338 3580 8341
$$
TNC155-222115-
/O.CON.KMRX.SV.W.0012.000000T0000Z-160422T2115Z/
SEVIER TN-
451 PM EDT FRI APR 22 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR EAST CENTRAL SEVIER COUNTY...
AT 450 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF DANDRIDGE TO 10 MILES NORTHEAST
OF PIGEON FORGE TO 7 MILES NORTHEAST OF GATLINBURG...MOVING EAST AT 30
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PITTMAN CENTER AND BIRD CROSSING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3580 8346 3587 8346 3593 8341 3593 8340
3591 8339 3592 8335 3590 8331 3589 8332
3587 8331 3587 8329 3584 8328 3582 8326
3581 8327 3582 8328 3575 8328
TIME...MOT...LOC 2050Z 286DEG 24KT 3591 8334 3585 8338 3580 8341
HAIL...1.25IN
WIND...60MPH
$$
05/MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:08 PM EDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 22, 3:08 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 308 PM EDT FRI APR 22 2016 .SHORT TERM (TONIGHT AND SATURDAY)...IT WILL BE AN ACTIVE EVENING WITH A BROKEN LINE OF SHOWERS AND THUNDERSTORMS MOVING ACROSS THE SOUTHERN APPALACHIAN REGION. AIR MASS IS WEAKLY UNSTABLE WITH MINIMAL CAPE. A STRAY STORM COULD BECOME STRONG TO SEVERE BUT MOST CONVECTION SHOULD REMAIN WELL BELOW THIS LEVEL. THE CONVECTION SHOULD EXIT THE AREA OVERNIGHT AS THE FRONTAL BOUNDARY MOVES THROUGH. A RIDGE OF HIGH PRESSURE WILL BEGIN TO BUILD IN ON SATURDAY FOR IMPROVING CONDITIONS WITH CLEARING SKIES AND SEASONAL TEMPERATURES. .LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)... UPPER LEVEL TROUGH OVER THE NORTHEASTERN US AND EASTERN CANADA SLOWLY MOVES EAST LATE SATURDAY AND SATURDAY NIGHT WITH SURFACE HIGH PRESSURE TAKING CONTROL ALONG THE EAST COAST AND SOUTHERN APPALACHIANS BY SUNDAY. SATURDAY NIGHT WILL BE THE COLDEST NIGHT OF THE EXTENDED AS LOW DEW POINTS IN THE UPPER 30S NE TO UPPER 40S SW...CALM WINDS AND CLEAR SKIES PROVIDE MAX COOLING. LOWER 40S NE TO NEAR 50 SOUTHWEST. SUNDAY TEMPERATURES WILL BE A FEW DEGREES WARMER IN THE MID 70S TO LOWER 80S. RELATIVE HUMIDITIES WILL ALSO BE LOWEST AROUND 25-30 PERCENT ACROSS NORTHEAST TN. THE COMBINATION OF THE SURFACE HIGH SHIFTING TO THE EAST COAST AND RIDGING ALOFT WILL ALLOW WARMER NIGHTS SUNDAY NIGHT AND MONDAY NIGHT AND WARMER DAYTIME MONDAY INTO THE UPPER 70S TO LOWER 80S. BEGINNING TUESDAY A FRONT BEGINS TO SINK SOUTH AND MOISTURE BEGINS TO INCREASE FROM THE GULF. ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE HEAT OF THE DAY BUT RAINFALL AMOUNTS NOT SIGNIFICANT. TEMPERATURES WILL STAY WARM REACHING THE MID 80S IN A FEW PLACES TUESDAY AND WEDNESDAY. AFTERNOON RELATIVE HUMIDITIES WILL BE HIGHER TOO MOSTLY 35-45 PERCENT. LOWS STILL WARM IN THE MID 50S TO MID 60S AS DEW POINTS WILL BE MUCH HIGHER. RAIN CHANCES INCREASE THURSDAY AS A COLD FRONT APPROACHES FROM THE WEST AND CONTINUE INTO FRIDAY AS THE FRONT ONLY MOVES SLOWLY THROUGH EAST TN AND VICINITY. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 54 76 53 80 / 10 0 0 0 KNOXVILLE MCGHEE TYSON AIRPORT, TN 54 73 50 80 / 20 0 0 0 OAK RIDGE, TN 54 73 50 80 / 20 0 0 0 TRI CITIES AIRPORT, TN 50 70 46 77 / 40 20 0 0 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && MJB/TD
Hazardous weather outlook, Apr 22, 3:00 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 300 PM EDT FRI APR 22 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-230715- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 300 PM EDT FRI APR 22 2016 /200 PM CDT FRI APR 22 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...REST OF TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS CAN BE EXPECTED LATE AFTERNOON AND EVENING AHEAD OF AN APPROACHING WEAK FRONTAL SYSTEM. A FEW OF THESE STORMS MAY BECOME STRONG TO SEVERE...WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Apr 22, 3:41 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
341 PM EDT FRI APR 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL LENOIR CITY 35.80N 84.27W
04/22/2016 E0.25 INCH LOUDON TN PUBLIC
PEA SIZED HAIL REPORT...VIA FACEBOOK.
&&Special weather statement, Apr 22, 3:51 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
351 PM EDT FRI APR 22 2016
TNZ069-222015-
KNOX TN-
351 PM EDT FRI APR 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KNOX COUNTY UNTIL
415 PM EDT...
AT 351 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KNOXVILLE...MOVING SOUTHEAST AT 10 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...HALLS...MALONEYVILLE...LAKE FOREST AND MASCOT.
LAT...LON 3602 8403 3615 8387 3608 8370 3606 8369
3605 8367 3603 8368 3602 8367 3600 8367
3590 8390
TIME...MOT...LOC 1951Z 295DEG 11KT 3603 8387
MJBLocal storm report, Apr 22, 4:03 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
403 PM EDT FRI APR 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL OAK RIDGE 35.96N 84.30W
04/22/2016 E0.25 INCH ROANE TN TRAINED SPOTTER
&&Special weather statement, Apr 22, 4:03 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
403 PM EDT FRI APR 22 2016
TNZ036-069-222045-
KNOX TN-ANDERSON TN-
403 PM EDT FRI APR 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KNOX AND SOUTH CENTRAL
ANDERSON COUNTIES UNTIL 445 PM EDT...
AT 403 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
OAK RIDGE...MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
KNOXVILLE...OAK RIDGE...CLINTON...FARRAGUT...OLIVER SPRINGS...HALLS...
KARNS...BEARDEN AND POWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3588 8395 3587 8396 3588 8399 3588 8400
3589 8405 3591 8428 3600 8433 3610 8431
3610 8389 3587 8394
TIME...MOT...LOC 2003Z 276DEG 18KT 3601 8424
05/MASpecial weather statement, Apr 22, 4:18 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
418 PM EDT FRI APR 22 2016
TNZ070-073-222030-
NORTH SEVIER TN-JEFFERSON TN-
418 PM EDT FRI APR 22 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SEVIER AND SOUTHERN
JEFFERSON COUNTIES UNTIL 430 PM EDT...
AT 418 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES SOUTH OF NEW MARKET TO SEVIERVILLE TO 7
MILES NORTHWEST OF PIGEON FORGE. MOVEMENT WAS EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SEVIERVILLE...DANDRIDGE...PIGEON FORGE...BANEBERRY...HARRISBURG...KODAK...
CHESTNUT HILL...BIRD CROSSING AND PIEDMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3585 8373 3590 8368 3602 8361 3609 8324
3608 8325 3605 8324 3604 8326 3600 8326
3601 8328 3590 8330 3576 8348
TIME...MOT...LOC 2018Z 270DEG 21KT 3598 8357 3591 8361 3587 8366
05/MALocal storm report, Apr 22, 4:22 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
422 PM EDT FRI APR 22 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL LAKE FOREST 35.93N 83.87W
04/22/2016 E0.88 INCH KNOX TN PUBLIC
REPORT VIA FACEBOOK.
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:17 PM EDT | Special Weather Statement | MRX | Anderson, Knox | 43 min |
| Apr 22, 3:23 PM EDT | Special Weather Statement | MRX | Loudon | 52 min |
| Apr 22, 3:47 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Sevier | 43 min |
| Apr 22, 3:51 PM EDT | Special Weather Statement | MRX | Knox | 24 min |
| Apr 22, 4:03 PM EDT | Special Weather Statement | MRX | Knox | 42 min |
| Apr 22, 4:18 PM EDT | Special Weather Statement | MRX | Jefferson, Sevier | 12 min |
| Apr 22, 4:40 PM EDT | Special Weather Statement | MRX | McMinn, Monroe | 50 min |
| Apr 22, 4:56 PM EDT | Severe Thunderstorm Warning | MRX | Cocke | 22 min |
| Apr 22, 5:04 PM EDT | Special Weather Statement | MRX | Blount | 41 min |
| Apr 22, 5:22 PM EDT | Special Weather Statement | MRX | Bradley, Polk | 38 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.